Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



New results on automorphic integrals and their period functions

Author: Richard A. Cavaliere
Journal: Trans. Amer. Math. Soc. 301 (1987), 401-412
MSC: Primary 11F03
MathSciNet review: 879581
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Automorphic integrals, being generalizations of automorphic forms on discrete subgroups of $SL(2, \mathbf {R})$, share properties similar to those of forms. In this article I obtain a natural boundary result for integrals which is similar to that which holds for forms. If an automorphic integral on a given group behaves like a form on a subgroup of finite index (i.e., the period functions are identically zero), then in fact the integral must be a form on the whole group. Specializing to modular integrals with integer dimension I obtain a lower bound on the number of poles of the period functions which, of necessity, lie in quadratic extensions of the rationals.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F03

Retrieve articles in all journals with MSC: 11F03

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society